« Effexor and Withdrawal |
| In heaven, so to speak! »
I have nothing to say about this beyond the fact that it is notable.
02:15 AM in Science | Permalink
I was put on Effexor for Mild Depression. I experienced sleepiness, dizziness and vertigo. I also just did not feel "right" the entire time I was on it. I did some research and found this site. SCARY!! I stopped taking it immediately. So I was on the medication only 5 days, but I still had one or two days of withdrawl. After only 5 days on Effexor I had tinnitis (ringing of the ears) and nausea. This medication is BAD NEWS!
May 12, 2005 at 08:43 AM
TO ANYONE TAKING EFFEXOR!!!!!!!!!!!!! GET OFF IT RIGHT NOW, It is a filthy drug............as I write I am experiencing "ELECTRIC SHOCK FEELINGS: within my whole body, from my face, shoulders and body......This has been going on for three days despite my last dose of EFFEXOR 35mgs five days ago.
October 19, 2005 at 09:01 AM
November 15, 2005 at 06:05 PM
The comments to this entry are closed.